# SDR SWIA200413638

- Difficulty date: July 29, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,161 hours, 41,625 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING STRINGER 10 CRACKED BY RIB 5.  ITEM FOUND AT C-CHECK.
